English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Tight Lower Bounds on the Sizes of Symmetric Extensions of Permutahedra and Similar Results

Pashkovich, K. (2014). Tight Lower Bounds on the Sizes of Symmetric Extensions of Permutahedra and Similar Results. Mathematics of Operations Research, 39(4), 1330-1339. doi:10.1287/moor.2014.0659.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Pashkovich, Kanstantsin1, 2, 3, Author           
Affiliations:
1Département de Mathématique, Université libre de Bruxelles, Boulevard du Triomphe, B-1050 Brussels, Belgium, ou_persistent22              
2Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              
3International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1287/moor.2014.0659
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematics of Operations Research
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Institute for Operations Research and the Manageme
Pages: - Volume / Issue: 39 (4) Sequence Number: - Start / End Page: 1330 - 1339 Identifier: ISSN: 0364-765X
CoNE: https://pure.mpg.de/cone/journals/resource/954921393010